# SDR AALA202009279010

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 27,175 hours, 11,264 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED UNDER THE HYDRAULIC B RESERVOIR.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2.
